Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Reyataz better for diarrhea?
May 3, 2004

Currently I'm on a Kaletra-based regimine and suffering from diarrhea and GI problems. Generally speaking, would a switch from Kaletra to rReyataz result in an improvement with these side effects? Also, do you know if Reyataz is less likely to cause/worsen lipoatrophy than Kaletra?

Response from Dr. Lee

GI side effects are reportedly less frequent with Reyataz than with Kaletra. So, a switch might help. Lipoatrophy has not been generally associated with the protease inhibitor class of medicines, so the effects of these drugs on lipoatrophy are not likely to be very different. Check with your doctor about the safety of the switch you are proposing.

Be well.



Previous
Don't understand my labs, please respond
Next
The Sustiva Crazies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement